# SDR GAIA9870

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6821
- Make and model: Boeing 727223
- Aircraft serial: 19496
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPC INSPECTION, THE FOLLOWING LEVEL 2 CORROSION ITEMS WERE NOTED:  C53-100-01 - 2-24 END FITTING CORRODED AT BS 1183 BULKHEAD.  REMOVED AND REPLACED END FITTING IAW B727 SRM 51-10-1 AND SRM 51-30-2.  REF:  OPER CONTROL NR 98ZZZX3038 THROUGH 98ZZZX3046.   NOTE:  THESE CPC ITEMS WERE FOUND DURING A PHASE-IN INSPECTION OF THIS AIRCRAFT PRIOR TO PUTTING IT ON THE KHA OPERATING CERTIFICATE.   (X)
